# SDR HEEA0014607

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N83MT
- Make and model: Bell 206L-1
- Aircraft serial: 45492
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Base
- Part number: 206064300005
- Condition: Cracked
- Location: Engine Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST CRACKED AROUND BASE.
